# SDR UPS08153445

- Difficulty date: September 22, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 5,581 hours, 3,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: A5724199320300
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR RT WING KRUEGER FLAP WELL AT INBOARD RIB SUPPORT IS CRACKED.  REPLACED RT WING KRUEGER FLAP WELL RIB REF A300-600 SRM 51-40-21 PAGE 1.
